# SDR SWAA2013030413303

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 58,283 hours, 47,471 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2312
- Part serial: 7872
- Condition: Faulty
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 WINDOW ARCING AND CRACKED.  REMOVED AND REPLACED L1 WINDOW HEAT CONTROLLER PER MM.
